MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANIX? BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION ADVANIX? BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00534330
Medical Device Problem Codes Use of Device Problem (1670); Difficult to Advance (2920); Positioning Problem (3009); Poor Visibility (4072)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block d4, h4: the complainant was unable to provide the complaint device lot number.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: imdrf impact code f2301 captures the additional device to remove the stent.
 
Event or Problem Description
It was reported to boston scientific corporation that a advanix stent with naviflex delivery system was to be implanted in the bile duct to treat choledocholithiasis during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.During the procedure, the doctor faced difficulty passing the stent into the duct.The stent was eventually deployed based on the endoscopic marker, but it was not visualized in the bile duct, and it was not attached to the delivery system either.The physician passed forceps down the endoscope working channel, but the stent was not expelled.The stent was not found.The physician believed that the stent was lost within the duodenum and is confident it will be expelled naturally.Another of the same device was used and the procedure was completed.There were no patient complications as a result of this event.Note: it was reported that the guidewire was in the patient bile duct during the attempted deployment.However, the advanix biliary stent with naviflex rx delivery system instructions for use (ifu) states, for preloaded system only: if the guidewire is not completely retracted into the endoscope, the stent cannot be fully deployed.The physician did not follow the steps cited in the ifu.
 
Event or Problem Description
It was reported to boston scientific corporation that a advanix stent with naviflex delivery system was to be implanted in the common bile duct to treat choledocholithiasis during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.During the procedure, the doctor faced difficulty passing the stent into the duct.The stent was eventually deployed based on the endoscopic marker, but it was not visualized in the bile duct, and it was not attached to the delivery system either.The physician passed forceps down the endoscope working channel, but the stent was not expelled.The stent was not found.The physician believed that the stent was lost within the duodenum and is confident it will be expelled naturally.Another of the same device was used and the procedure was completed.There were no patient complications as a result of this event.Note: it was reported that the guidewire was in the patient bile duct during the attempted deployment.However, the advanix biliary stent with naviflex rx delivery system instructions for use (ifu) states, for preloaded system only: if the guidewire is not completely retracted into the endoscope, the stent cannot be fully deployed.The physician did not follow the steps cited in the ifu.***additional information received on june 24, 2025*** note: it was reported that the barb flap cover was not used to insert the device through the biopsy cap.Per the ifu, "slide the outer orange sleeve over the most proximal stent barb to hold it down for stent insertion." the physician did not follow the steps cited in the ifu.
 
Additional Manufacturer Narrative
Block b5 has been updated with additional information.Block d4, h4: the complainant was unable to provide the complaint device lot number.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: imdrf impact code f2301 captures the additional device to remove the stent.

Brand Name
ADVANIX? BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22284896
Report Number3005099803-2025-02752
Device Sequence Number15685891
Product Code FGE
UDI-Device Identifier08714729787426
UDI-Public(01)08714729787426
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K101314
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00534330
Device Catalogue NumberM00534330
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2025
Supplement Date Received by Manufacturer06/24/2025
Initial Report FDA Received Date06/18/2025
Supplement Report FDA Received Date07/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown